Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

T. Kuusi - G. Mingione

The Wolff gradient bound for degenerate parabolic equations

created by mingione on 07 Oct 2012
modified on 27 Mar 2014

[BibTeX]

Published Paper

Inserted: 7 oct 2012
Last Updated: 27 mar 2014

Journal: J. Europ. Math. Soc.
Volume: 16
Pages: 835–892
Year: 2014
Doi: 10.4171/JEMS/449

Abstract:

The spatial gradient of solutions to non-homogeneous and degenerate parabolic equations of $p$-Laplacean type can be pointwise estimated by natural Wolff potentials of the right hand side measure

Credits | Cookie policy | HTML 5 | CSS 2.1